Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Adenoid Cystic Carcinoma cancer near eye, pls help me

My father affect on Adenoid Cystic Carcinoma cancer disess in near eye. any one help me where this cancer treatment available in india. now my father admitted in madurai.doctor told this is cancer disess. any body know about this cancer pls help me or given the information about this cancer.
Sat, 3 Oct 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
  User's Response
's  Response

It is supposed to be cancer of salivary glands. and treatment includes surgery and chemotherapy. I read about this in this site only about it. Its good to update youself from the articles here. Just explore this site a bit, you will get answers to many of your health questions.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi...plz help me my mom got adenoid cystic carcenoma in right upper side of eye doctor remove the tumor from eye successfuly..after looking biopsy report doctor said she have a cancer germs so u better consult with oncologist.so plz answer me what shall i do which wil be the best treatment for her.adenoid cystic carcinoma its cureable can survive from it.plz answer me i am waiting.

doctor1 MD

Hello, I was diagnosed with adenoid cystic carcinoma in the left axcilla in March 2011. I went through seven weeks of chemo and radiation treatments. Although the cancer did not vanish it did shrink in size. Surgery is not possible because of proximity of the cancer to the brachial plexus. Is there ayurvedic treatment for dealing with this type of cancer.

doctor1 MD

Hi, One of my friends have been diagnosed with Adenoid Cystic Carcinoma in the year of 2009 in his Nasal cavity and he went for a major surgery and 80% of his Nasal has been removed. No Radiation & No Chemo Given after surgery. Periodic checkup was done on every 6 months. After 3 years on November recurrence was found on his right eye canthus later after biopsy doc confirmed it Adenoid Cystic Carcinoma. We have consulted the major hospitals in India and he was suggested to go for a major surgery which is opening the skull and there is no guarantee for his eye . So we have been gone through most of the alternate treatments like ayurveda, siddha and chemo and nothing has worked for him. Can you please let me know if there is any possibility to cure his tumor without loosing his eye. Regards Paul YYYY@YYYY

Recent questions on  Aspirin

doctor1 MD

Hi, I ask myself if my muscle pains chronic are coming from CRESTOR and if so, what replacement can be suggest to remedy to that fact? I am diabete type2(janumet 1000mg and gliperimide (half little pill) and have some high pressure(olmetec 40mg) and so, I m takingevery day a 81 mg ASPIRIN Thanks a lot for the answer.

doctor1 MD

Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...